# SDR 2008FA0000180

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: General aviation
- Aircraft: N793AA
- Make and model: Cessna 501
- Aircraft serial: 5010106
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Stud
- Part number: 65412045
- Condition: Broken
- Location: Lt Mlg Actuator
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG ACTUATOR TO GEAR STUD BROKEN OFF AT BASE OF THE NUT ON THE TAPER SIDE, NUT AND WASHER SET MISSING AND STUD WAS NOT TIGHT IN THE GEAR.
